MathSciNet Relay Station
MathSciNet bibliographic data
MR324709 (48 #3059) 57D20
Brumfiel, Gregory W.; Morgan, John W. Quadratic functions, the index modulo $8$, and a ${\bf Z}/4$-Hirzebruch formula. Topology 12 (1973), 105–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement